JournalsrsmupVol. 147pp. 79–89

Torsors under abelian schemes via Picard schemes

  • Rémi Lodh

    Springer-Verlag, Heidelberg, Germany
Torsors under abelian schemes via Picard schemes cover
Download PDF

A subscription is required to access this article.

Abstract

Given a torsor PP under a principally polarised abelian scheme JJ, projective over a Noetherian base, we use the Picard scheme of PP to write down an explicit extension of Z\mathbb{Z} by JJ giving the class of PP. As an application, we give a version of Bhatt's period-index result valid over an arbitrary Noetherian base.

Cite this article

Rémi Lodh, Torsors under abelian schemes via Picard schemes. Rend. Sem. Mat. Univ. Padova 147 (2022), pp. 79–89

DOI 10.4171/RSMUP/91